# SDR ABXA9700364

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040504
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLAP AFT MOVEABLE VANE WAS FOUND DELAMINATED.  THE VANE WAS REPLACED IAW DC-9 MM 27-51-2.
